Welcome, Guest. Please login or register.
May 21, 2024, 12:28:09 pm

Login with username, password and session length


Members
  • Total Members: 6309
  • Latest: Vicki
Stats
  • Total Posts: 55126
  • Total Topics: 4851
  • Online Today: 221
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 151
Total: 151

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: After Sovaldi and Ribavirin  (Read 8922 times)

0 Members and 1 Guest are viewing this topic.

Offline Tess1971

  • Member
  • Posts: 198
  • G2b, 12wk Sov/Riba, End 11/15/14 UD, SVR-5,14 & 32-UD
After Sovaldi and Ribavirin
« on: December 31, 2014, 12:20:52 pm »
Last two weeks on treatment I started having heartburn/acid reflux.  It continued on a off for a couple of weeks after treatment ended.  But it then returned intermittently and now it is hurting my throat.  If i take something like rolaids it works but does not last through the night.  I am considering trying the lowest does of famotidine  over the counter (H2 Blocker).  Does anyone know how long this takes to go away.  I am aware that the ribavirin can take of to 6 months to completely be purged by body.  I am sure that is what caused it as it was after the second does in evening that it started and hurt my stomach at times.  I was in last two weeks so i stuck it out.  I took last does on 11/15/14 so I know it has not been a long time yet.  Anyone else have problems like this?

Offline BattleTheBeast

  • Member
  • Posts: 817
  • Female, 57 - SVR12 as of 7/23/15!!
Re: After Sovaldi and Ribavirin
« Reply #1 on: December 31, 2014, 01:19:56 pm »
Hi Tess,

I have it on and off as well and when it is on boy it isn't fun! If it hits me I will take a Prilosec 12 hours after my Harvoni and before bed. That usually will knock it out for a few days then I have to take one again.

I am still on treatment so I have to watch when I take it and try not to take it daily but you could and it's really helped me.

I would check with your Dr. and see what he/she recommends is best for you.

Happy New Year!

Mel
~Mel~
Hep C, Type 1, 10/11  viral load 8,238,340, AST-60, ALT-57 Bili .6  Stage 4 cirrhosis,
Week 4 VL <15 AST 20 - ALT 27 Bili .9
Week 9 - switched to Harvoni VL UD!! AST 20 ALT 19

EOT date is 4/30/2015,
SVR 12 is 7/23/15 ACHIEVED!!! 
and SVR 24 ACHIEVED!!

Offline rainbowray

  • Member
  • Posts: 263
  • Gen 1B
Re: After Sovaldi and Ribavirin
« Reply #2 on: December 31, 2014, 02:14:26 pm »
If your drinking any coffee, stopping will help.
Prevacid  works good for Reflux, it is a prescription drug. No side effects.
When I had reflux, sleeping with my head propped up helped a lot also.
Ribavirin sucks.

Offline Tess1971

  • Member
  • Posts: 198
  • G2b, 12wk Sov/Riba, End 11/15/14 UD, SVR-5,14 & 32-UD
Re: After Sovaldi and Ribavirin
« Reply #3 on: January 01, 2015, 10:24:37 am »
Yes, I did stop the coffee and it really helped.  Back to just drinking some tea with honey in the AM now……….gotta have at least that.  I had bought the pepcid regular strength, but, did not take it yet.  I did take prevacid a number of years ago for a period of time and then did not need it anymore.  I still got heartburn or reflux on rare occasions if I ate something too acidic or spicy late in day.  But after treatment I have become sensitive all the time like my stomach has been through the ringer.l
I thought the H2 blocker would have less sides as for bones since I am one of those post menopausal women with a small frame and already have ostopenia which is a precursor.  I have been using just regular chewy acid reducer which work but do not last though evening.  Thanks for the input, all opinions are food for thought to me.  I
Happy 2015 to all of you!!  Hope we all have a GREAT 2015 and CURED!!

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.